# SDR AALA20011203

- Difficulty date: June 4, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 5200 · Doors
- Part: Door
- Location: Fs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND EXTERIOR SKIN EDGE ON FORWARD GALLEY DOOR BLENDED BEYOND LIMITS BETWEEN UPPER AND LOWER HINGE.  INSTALLED DOUBLER PER SRM 52-00-03.  (M)
